MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18885
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use of the devices, a cuff inflation/deflation issue occurred.The customer indicated that there were no patient symptoms or complications or harm associated with this event.
 
Additional Manufacturer Narrative
Evaluation summary: the samples were received for evaluation and no failure was confirmed.No reported event was observed in the received samples since met with the product specifications.A visual inspection was performed and it was observed all the components are assembled properly.An inflation/deflation test was performed using a syringe of air was applied to the cuffs and it was noticed the cuffs held the air, the cuffs were left inflated 2 hours, after this time no deflation was observed, additionally the sample was submerged into a container filled with water and no leaks were observed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use of the devices, a cuff inflation/deflation issue occurred.There were no patient symptoms or complications though patient had to be reintubated.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7300068
Report Number2936999-2018-00112
Device Sequence Number2116747
Product Code BTR
UDI-Device Identifier20884521032559
UDI-Public20884521032559
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number18885
Device Catalogue Number18885
Device Lot Number17A0354JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;